# SDR FDEA200905281818

- Difficulty date: May 28, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 41,294 hours, 20,810 cycles
- Engine: Ge CF680
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT APPROX 70K ECAM SHOWED "GROUND SPOILERS NOT RETRACTED" AND SPOILER PANEL 3 AND 2 FAULT.  REJECTED T/O - ATTEMPTED RESET OF SPOILER PANEL WITH  NO LUCK.  ECAM SHOWS PANEL NR 2 EXTENDED.  ACFT RELEASED FOR SERVICE IAW MEL/CDL: 27-61-01-B.  TROUBLESHOT PER TSM 27-61-06 FIG. 102, EFCU 2 LOGGED FAULTS M2 4/8. CHECKED LVDT RESISTANCE AND SERVO VALVE RESISTANCE READ GOOD, R & R 2R SPOILER VALVE GROUP REF MM 27-64-12-4. OPERATED SPOILERS THROUGH VARIOUS CYCLES WITH NO FAULTS NOTED AND NO FAULTS LOGGED ON EFCU'S,  DEFERRAL CLEARED.
